# SDR SWIA200110276

- Difficulty date: October 24, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120ER
- Aircraft serial: 120207
- Aircraft time: 25,862 hours, 33,420 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Dirty
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

WITH FLAPS SELECTED 45 DEGREES, OUTBOARD PAIR OF FLAPS GO INTO DISAGREEMENT MODE.  FLAPS GO TO 45 DEGREES BELOW 125 KTS.  TROUBLESHOT WITH FLAP BREAKOUT BOX.  FOUND ALL RESISTANCE READINGS TO BE WITHIN PARAMETERS.  INSPECTED OUTBOARD FLAP TRACKS AND FOUND TO BE EXTREMELY SOILED.  CLEANED FLAP TRACKS (OUTBOARD SIDE).
